# SDR FDEA201505241629

- Difficulty date: May 24, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 708 hours, 28,819 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Broken
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 500 FT ON DEPARTURE, EICAS MSG, TAT PROBE APPEARED WITH A/T DISCONNECT.  L TAT ANNOUNCED ON OVERHEAD PANEL. BOTH TAT PROBE & LAT AT MSG, DISAPPEARED AFTER LANDING.  INSPECTED WIRING IAW WIRING DIAGRAM 30-33-11 PAGE 2 FOUND K203 RELAY WITH ONE WIRING BROKEN BEHIND OF K203 BASE RELAY.  SMT S SYS IAW WIRING DIAGRAM 30-33-11PAGE 2.  FOUND ONE WIRE BROKEN AT SYS 2 AIR & GND RELAY K203, WIRE B3,  REPAIRED WIRE, RAN TEST IAW AM 30-33-00-5-0 ALL TESTS PASSED.  ACFT BACK TO SERVICE.
